Rocky Mountain Journal of Mathematics

Fredholm alternatives for nonlinear differential equations

Klaus Schmitt and Hal Smith

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 817-842.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128124

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-817

Mathematical Reviews number (MathSciNet)
MR683873

Zentralblatt MATH identifier
0527.34017

Citation

Schmitt, Klaus; Smith, Hal. Fredholm alternatives for nonlinear differential equations. Rocky Mountain J. Math. 12 (1982), no. 4, 817--842. doi:10.1216/RMJ-1982-12-4-817. https://projecteuclid.org/euclid.rmjm/1250128124


Export citation